# SDR AALA20171126009

- Difficulty date: November 26, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 52,797 hours, 21,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 147A571017
- Condition: Corroded
- Location: Bs 991-1015
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE ZEE CHANNEL BS 991 TO 1015,  RBL 20 AT THE AFT CABIN.  REPLACED THE CHANNEL IAW SRM 51-10-02-OG, AND SRM 51-40-02.
